Advertisement

Parallelism on Jacobi Operators for Hopf Hypersurfaces in Complex Two-Plane Grassmannians

  • Eunmi Pak
  • Young Jin Suh
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 106)

Abstract

In relation to the generalized Tanaka-Webster connection, we consider a new notion of parallel Jacobi operator for real hypersurfaces in complex two-plane Grassmannians \(G_{2}(\mathbb{C}^{m+2})\) and show results about real hypersurfaces in \(G_{2}(\mathbb{C}^{m+2})\) with generalized Tanaka-Webster parallel structure Jacobi operator and normal Jacobi operator.

Keywords

Vector Field Curvature Tensor Real Hypersurface Shape Operator Jacobi Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Notes

Acknowledgements

The first author was supported by grants Proj. No. NRF-2011-220-C00002 and Proj. No. NRF-2012-R1A2A2A-01043023. The second author was supported by Kyungpook National University Research Grant, 2013 KNU.

References

  1. 1.
    Alekseevskii, D.V.: Compact quaternion spaces. Funct. Anal. Appl. 2, 106–114 (1968)CrossRefGoogle Scholar
  2. 2.
    Berndt, J., Suh, Y.J.: Real hypersurfaces in complex two-plane Grassmannians. Monatsh. Math. 127, 1–14 (1999)CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    Jeong, I., Suh, Y.J.: Real hypersurfaces in complex two-plane Grassmannians with \(\mathfrak{F}\)-parallel normal Jacobi operator. Kyungpook Math. J. 51, 395–410 (2011)CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    Jeong, I., Pérez, J.D., Suh, Y.J.: Real hypersurfaces in complex two-plane Grassmannians with parallel structure Jacobi operator. Acta Math. Hungar. 122, 173–186 (2009)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Jeong, I., Kim, H.J., Suh, Y.J.: Real hypersurfaces in complex two-plane Grassmannians with parallel normal Jacobi operator. Publ. Math. Debrecen 76, 203–218 (2010)MATHMathSciNetGoogle Scholar
  6. 6.
    Jeong, I., Machado, C.J.G., Pérez, J.D., Suh, Y.J.: Real hypersurfaces in complex two-plane Grassmannians with \(\mathfrak{D}^{\perp }\)-parallel structure Jacobi operator. Int. J. Math. 22, 655–673 (2011)CrossRefMATHGoogle Scholar
  7. 7.
    Ki, U.-H., Pérez, J.D., Santos, F.G., Suh, Y.J.: Real hypersurfaces in complex space forms with ξ-parallel Ricci tensor and structure Jacobi operator. J. Korean Math. Soc. 44, 307–326 (2007)CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Kon, M.(2009) Real hypersurfaces in complex space forms and the generalized-Tanaka-Webster connection. In: Proceedings of the 13th International Workshop on Differential Geometry and Related Fields, vol 13, Natl. Inst. Math. Sci. (NIMS), Taejǒn, p 145Google Scholar
  9. 9.
    Lee, H., Suh, Y.J.: Real hypersurfaces of type B in complex two-plane Grassmannians related to the Reeb vector. Bull. Korean Math. Soc. 47, 551–561 (2010)CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Lee, H., Pérez, J.D., Santos, F.G., Suh, Y.J.: On the structure Jacobi operator of a real hypersurface in complex projective space. Monatsh. Math. 158, 187–194 (2009)CrossRefMATHMathSciNetGoogle Scholar
  11. 11.
    Lee, H., Pérez, J.D., Suh, Y.J.: Real hypersurfaces in a complex projective space with pseudo-\(\mathfrak{D}\) -parallel structure Jacobi operator. Czechoslovak Math. J. 60, 1025–1036 (2010)CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    Machado, C.J.G., Pérez, J.D.: Real hypersurfaces in complex two-plane Grassmannians some of whose Jacobi operators are ξ-invariant. Int. J. Math. 23, 1250002, 12 pp (2012)Google Scholar
  13. 13.
    Pérez, J.D., Suh, Y.J.: Real hypersurfaces of quaternionic projective space satisfying \(\nabla _{U_{i}}R = 0\). Differ. Geom. Appl. 7, 211–217 (1997)CrossRefMATHGoogle Scholar
  14. 14.
    Pérez, J.D., Suh, Y.J.: The Ricci tensor of real hypersurfaces in complex two-plane Grassmannians. J. Korean Math. Soc. 44, 211–235 (2007)CrossRefMATHMathSciNetGoogle Scholar
  15. 15.
    Pérez, J.D., Suh, Y.J.: Two conditions on the structure Jacobi operator for real hypersurfaces in complex projective space. Canad. Math. Bull. 54, 422–429 (2011)CrossRefMATHMathSciNetGoogle Scholar
  16. 16.
    Pérez, J.D., Santos, F.G., Suh, Y.J.: Real hypersurfaces in complex projective space whose structure Jacobi operator is \(\mathfrak{D}\)-parallel. Bull. Belg. Math. Soc. Simon Stevin. 13, 459–469 (2006)MATHMathSciNetGoogle Scholar
  17. 17.
    Pérez, J.D., Suh, Y.J., Watanabe, Y.: Generalized Einstein real hypersurfaces in complex two-plane Grassmannians. J. Geom. Phys. 60, 1806–1818 (2010)CrossRefMATHMathSciNetGoogle Scholar
  18. 18.
    Suh, Y.J.: Real hypersurfaces in complex two-plane Grassmannians with ξ-invariant Ricci tensor. J. Geom. Phys. 61, 808–814 (2011)CrossRefMATHMathSciNetGoogle Scholar
  19. 19.
    Suh, Y.J.: Real hypersurfaces in complex two-plane Grassmannians with parallel Ricci tensor. Proc. R. Soc. Edinb. Sect. A 142, 1309–1324 (2012)CrossRefMATHMathSciNetGoogle Scholar
  20. 20.
    Suh, Y.J.: Real hypersurfaces in complex two-plane Grassmannians with Reeb parallel Ricci tensor. J. Geom. Phys. 64, 1–11 (2013)CrossRefMATHMathSciNetGoogle Scholar
  21. 21.
    Suh, Y.J.: Real hypersurfaces in complex two-plane Grassmannians with harmonic curvature. J. Math. Pures Appl. 100, 16–33 (2013)CrossRefMATHMathSciNetGoogle Scholar
  22. 22.
    Tanaka, N.: On non-degenerate real hypersurfaces, graded Lie algebras and Cartan connections. Jpn. J. Math. 2, 131–190 (1976)MATHGoogle Scholar
  23. 23.
    Tanno, S.: Variational problems on contact Riemannian manifolds. Trans. Am. Math. Soc. 314, 349–379 (1989)CrossRefMATHMathSciNetGoogle Scholar
  24. 24.
    Webster, S.M.: Pseudo-Hermitian structures on a real hypersurface. J. Differ. Geom. 13, 25–41 (1978)MATHMathSciNetGoogle Scholar

Copyright information

© Springer Japan 2014

Authors and Affiliations

  1. 1.Department of MathematicsKyungpook National UniversityDaeguRepublic of Korea

Personalised recommendations